# SDR AALA202107268939

- Difficulty date: June 27, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 40,326 hours, 15,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3/R3 DOOR AREA EMERGENCY LIGHTS FLICKER DURING INCOMING EMERGENCY LIGHT OPERATIONAL CHECK. REPLACED EMERGENCY POWER SUPPLY BATTERY PACK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
